# SDR DALA2021041202144

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 22,537 hours, 2,842 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3326 CAB PR EXCESSIVE PRESSURE WARNING AS WE PULLED INTO THE GATE. ALL DOOR INDICATORS FLASHED. CORRECTIVE ACTION: NO FAULTS ON PFR A330 TSM 21-31. OPS TEST OF THE PRESSURE CONTROL AND MONITORING PERFORMED. TEST OK. (7464794)
